Opuscula Math. 24, no. 1 (2004), 115-121

Opuscula Mathematica

Some theorems of Rabinowitz type for nonlinearizable eigenvalue problems

Jolanta Przybycin

Abstract. We discuss the structure of the solution set for nonlinearizable eigenvalue problems in a Hilbert space.

Keywords: nonlinear eigenvalue problem, bifurcation point, bifurcation interval.

Mathematics Subject Classification: 35P30.

Full text (pdf)

  • Jolanta Przybycin
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2004-05-12.
Opuscula Mathematica - cover

Cite this article as:
Jolanta Przybycin, Some theorems of Rabinowitz type for nonlinearizable eigenvalue problems, Opuscula Math. 24, no. 1 (2004), 115-121

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.